Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 255, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Oct 4, 2016, 5:58 PM CDT for Saline County, Seward County, Nebraska. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 4, 2016, 5:58 PM CDT (22:58 UTC)
- Expired
- Oct 4, 2016, 6:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Saline County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 98 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 6:05 PM CDT | HAIL 1 | 4 Wsw Dorchester, NE | THE GROUND WAS COMPLETELY COVERED WITH HAIL. |
| Oct 4, 6:08 PM CDT | FUNNEL CLOUD | 4 Wnw Crete, NE | |
| Oct 4, 6:10 PM CDT | TSTM WND DMG | Dorchester, NE | TIME ESTIMATED BASED ON RADAR. REPORT FROM SOCIAL MEDIAL OF BRANCHES AND POWER POLES BLOWN DOWN. |
| Oct 4, 6:10 PM CDT | HAIL 0.75 | 2 E Dorchester, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 4, 2:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
048
WUUS53 KOAX 042258
SVROAX
NEC151-159-042330-
/O.NEW.KOAX.SV.W.0255.161004T2258Z-161004T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 PM CDT TUE OCT 4 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEWARD COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHERN SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 630 PM CDT
* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF DORCHESTER...OR 29 MILES SOUTHWEST OF LINCOLN...MOVING NORTHEAST
AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRETE...MILFORD...FRIEND...DORCHESTER...PLEASANT DALE...
BLUE RIVER STATE RECREATION AREA AND WALNUT CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4062 9731 4080 9709 4081 9691 4055 9691
4049 9716
TIME...MOT...LOC 2258Z 229DEG 24KT 4058 9716
HAIL...1.75IN
WIND...60MPH
$$
BOUSTEAD2 follow-up statements
766
WWUS53 KOAX 042316
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
616 PM CDT TUE OCT 4 2016
NEC151-159-042330-
/O.CON.KOAX.SV.W.0255.000000T0000Z-161004T2330Z/
SEWARD NE-SALINE NE-
616 PM CDT TUE OCT 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN SEWARD AND NORTHEASTERN SALINE COUNTIES...
AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILFORD...OR
18 MILES WEST OF LINCOLN...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRETE...MILFORD...DORCHESTER...PLEASANT DALE...BLUE RIVER STATE
RECREATION AREA AND WALNUT CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4080 9709 4081 9691 4064 9691 4059 9713
4068 9724
TIME...MOT...LOC 2316Z 219DEG 34KT 4073 9703
HAIL...1.00IN
WIND...60MPH
$$
BOUSTEAD137
WWUS53 KOAX 042331
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
631 PM CDT TUE OCT 4 2016
NEC151-159-042340-
/O.EXP.KOAX.SV.W.0255.000000T0000Z-161004T2330Z/
SEWARD NE-SALINE NE-
631 PM CDT TUE OCT 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEWARD AND
NORTHEASTERN SALINE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4080 9709 4081 9691 4064 9691 4059 9713
4068 9724
TIME...MOT...LOC 2328Z 229DEG 24KT 4073 9703
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 3:30 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 4, 3:30 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 330 PM CDT TUE OCT 4 2016 .SHORT TERM...(tonight through Friday) Issued at 330 PM CDT Tue Oct 4 2016 Early afternoon water vapor imagery reveals a broad long-wave trough from the Pacific Coast to just east of the Mississippi Valley with an associated closed low over eastern Montana. An embedded short-wave trough is in the process of ejecting northeast across the central Plains this afternoon with this feature continuing northeast in the upper Mississippi Valley by 12z/Wednesday. In the low levels, mesoanalysis at 19z placed a cold front from an occluded surface low over northwest ND southeast through central Nebraska to a secondary low over central Kansas. A warm front --arising from differential diabatic heating-- was located over northeast Kansas, gradually developing north toward the Nebraska border. Scattered showers and storms and widespread clouds have limited daytime heating thus far across much of the forecast area. However, cloud breaks over portions of north-central and northeast Kansas, in concert with a gradually moistening boundary layer, will yield a destabilizing air mass through the remainder of the afternoon across southeast Nebraska. Forcing for ascent associated with the above-mentioned short-wave trough is expected to foster an increase in thunderstorms this afternoon into evening, along and ahead of the cold front which will be edging east. The most favorable overlap of modest instability and moderately strong vertical shear will reside across southeast Nebraska where the highest probability of a few severe storms will exist. Locally heavy rainfall will also be a concern, though it does appear that the cold front will begin to accelerate east by evening, mitigating a potentially more widespread flash flood threat. Showers and storms should diminish from west to east tonight with the passage of the surface front with areas of fog possible toward sunrise Wednesday. On Wednesday, the surface front will stall over or just to the south of southeast Nebraska and southwest Iowa as a lee cyclone deepens over the central High Plains. It currently appears that conditions will remain dry through the daylight hours, though low-level warm advection will begin to strengthen later in the afternoon. This warm advection will continue to intensify Wednesday night in response to a strengthening LLJ forming ahead of an amplifying short-wave emerging into the central High Plains. The best chance of showers and thunderstorms appears to be south of I-80. On Thursday, the central High Plains short-wave trough will eject northeast through the mid Missouri Valley in tandem with a deepening surface low which will will track from western KS at 12z to north-central IA by Thursday evening. Forecast soundings from within the warm sector over southeast Nebraska Thursday afternoon indicate modest instability and vertically veering wind profiles with more than ample deep-layer shear for a few severe storms. A strong cold front will accelerate southeast through the area with the passage of the surface low late Thursday afternoon into Thursday night. Low temperatures Thursday night could approach freezing over western portions of northeast NE where clouds will clear the soonest. Dry and cooler conditions are expected on Friday as surface high pressure builds into the area. .LONG TERM...(Friday night through Tuesday) Issued at 330 PM CDT Tue Oct 4 2016 Potential for more widespread freezing temperatures will exist Friday night into Saturday morning owing to clear skies and the proximity of the surface ridge axis. By next weekend, 12z medium- range guidance suggests the development of quasi-zonal flow aloft which will yield downslope warming in the low levels. There is some indication in these data that a weak mid-level impulse will progress through the central Plains with a slight chance of showers Sunday night into Monday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1241 PM CDT Tue Oct 4 2016 MVFR conditions at KOFK, but VFR at KOMA, and KLNK. Main forecast problems will be timing of thunderstorms into and out of the forecast points as a cold front moves in from the west. Best threat at KOFK will be 20-24z, at KLNK 21-01z, and KOMA 22-02z. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Mead LONG TERM...Mead AVIATION...DeWald
Hazardous weather outlook, Oct 4, 4:47 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 447 PM CDT TUE OCT 4 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-067-068-051200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-CASS-OTOE- 447 PM CDT TUE OCT 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT MOVING INTO THE AREA THROUGH EARLY EVENING. A FEW STORMS MAY BECOME STRONG DURING THIS TIME. THE MAIN HAZARDS WILL BE LARGE HAIL AND GUSTY WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH ANY STORMS THIS EVENING AS WELL. THUNDERSTORM CHANCES SHOULD END FROM WEST TO EAST ACROSS EASTERN NEBRASKA BY 10 PM OR SO, AND END ACROSS WESTERN IOWA BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY. PATCHY FROST IS POSSIBLE ON FRIDAY MORNING IN NORTHEAST NEBRASKA. ON SATURDAY MORNING...FROST IS POSSIBLE ACROSS EASTERN NEBRASKA AND WEST CENTRAL IOWA...AND NEAR-FREEZING TEMPERATURES ARE POSSIBLE IN NORTHEAST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT, BUT SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER IF ANYTHING DEVELOPS. NEZ065-066-078-088>093-051200- SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 447 PM CDT TUE OCT 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL MOVE INTO THE AREAS THIS EVENING. THE MAIN HAZARDS WILL BE LARGE HAIL AND GUSTY WINDS, BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE A TORNADO WATCH IS IN EFFECT UNTIL 9 PM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THUNDERSTORM CHANCES END FROM WEST TO EAST BY 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY PATCHY FROST IS POSSIBLE ACROSS THE AREA SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED YET THIS EVENING. DEWALD
In the hours before
Special weather statement, Oct 4, 2:19 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
219 PM CDT TUE OCT 4 2016
NEZ091-041930-
NEMAHA NE-
219 PM CDT TUE OCT 4 2016
...SPECIAL WEATHER STATEMENT...
AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PERU...OR 18 MILES WEST OF TARKIO...MOVING NORTHEAST AT 65 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AUBURN...PERU...NEMAHA...BROWNVILLE AND BROWNVILLE STATE RECREATION
AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 230 AND 240.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 29 AND 31.
LAT...LON 4038 9586 4052 9581 4052 9566 4051 9569
4049 9568 4047 9569 4046 9567 4046 9564
4043 9564 4042 9566 4034 9562 4033 9563
4031 9566
TIME...MOT...LOC 1919Z 205DEG 55KT 4043 9573
DEWALDSpecial weather statement, Oct 4, 2:35 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
235 PM CDT TUE OCT 4 2016
IAZ090-042000-
FREMONT IA-
235 PM CDT TUE OCT 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 300
PM CDT...
AT 234 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
SOUTHWEST OF HAMBURG...OR 19 MILES NORTHWEST OF TARKIO...MOVING
NORTHEAST AT 65 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMBURG...SIDNEY...FARRAGUT...RIVERTON AND WAUBONSIE STATE PARK.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 7.
LAT...LON 4077 9539 4058 9553 4058 9564 4059 9566
4058 9566 4058 9573 4065 9577 4086 9563
TIME...MOT...LOC 1934Z 205DEG 54KT 4059 9570
DEWALDSpecial weather statement, Oct 4, 2:53 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 PM CDT TUE OCT 4 2016
IAZ079-042015-
MILLS IA-
253 PM CDT TUE OCT 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLS...SOUTHWESTERN
POTTAWATTAMIE AND EASTERN SARPY COUNTIES UNTIL 315 PM CDT...
AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHWEST OF GLENWOOD...OR 15 MILES SOUTHEAST OF OMAHA...MOVING
NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS IN THE MENTIONED COUNTY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 6 AND 9.
INTERSTATE 29 BETWEEN MILE MARKERS 35 AND 42.
LAT...LON 4101 9573 4106 9587 4116 9585 4116 9565
4115 9564
TIME...MOT...LOC 1952Z 204DEG 45KT 4110 9580
DEWALDSpecial weather statement, Oct 4, 2:57 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
257 PM CDT TUE OCT 4 2016
IAZ069-042015-
POTTAWATTAMIE IA-
257 PM CDT TUE OCT 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATTAMIE COUNTY
UNTIL 315 PM CDT...
AT 257 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF COUNCIL BLUFFS...OR 11 MILES EAST OF
OMAHA...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COUNCIL BLUFFS...TREYNOR...UNDERWOOD...
MCCLELLAND AND LAKE MANAWA STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 29 BETWEEN MILE MARKERS 43 AND 50.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 3 AND 17.
LAT...LON 4117 9568 4117 9582 4121 9588 4138 9584
4141 9568 4132 9553
TIME...MOT...LOC 1957Z 204DEG 39KT 4121 9580
DEWALDSpecial weather statement, Oct 4, 3:03 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
303 PM CDT TUE OCT 4 2016
IAZ090-042030-
FREMONT IA-
303 PM CDT TUE OCT 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT COUNTY UNTIL 330
PM CDT...
AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RIVERTON...OR 18 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT 45
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FARRAGUT AND RIVERTON.
LAT...LON 4061 9545 4068 9564 4086 9555 4086 9543
4082 9539
TIME...MOT...LOC 2002Z 204DEG 38KT 4069 9553
DEWALDSpecial weather statement, Oct 4, 3:25 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 325 PM CDT TUE OCT 4 2016 IAZ091-042045- PAGE IA- 325 PM CDT TUE OCT 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PAGE COUNTY UNTIL 345 PM CDT... AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF ESSEX...OR 24 MILES WEST OF BEDFORD...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL AREAS IN THE MENTIONED COUNTY. LAT...LON 4070 9510 4075 9531 4090 9525 4090 9493 TIME...MOT...LOC 2025Z 204DEG 49KT 4080 9517 DEWALD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 2:39 AM CDT | Special Weather Statement | OAX | Madison | 36 min |
| Oct 4, 3:15 AM CDT | Special Weather Statement | OAX | Platte | 30 min |
| Oct 4, 1:52 PM CDT | Special Weather Statement | OAX | Richardson | 23 min |
| Oct 4, 2:19 PM CDT | Special Weather Statement | OAX | Nemaha | 11 min |
| Oct 4, 5:22 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 38 min |
| Oct 4, 6:09 PM CDT | Special Weather Statement | OAX | Jefferson, Saline | 51 min |
| Oct 4, 6:30 PM CDT | Special Weather Statement | OAX | Butler | 30 min |
| Oct 4, 6:32 PM CDT | Special Weather Statement | OAX | Lancaster | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.